Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 36, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Nov 4, 2016, 4:28 AM MDT for Grant County, New Mexico. It was in force for 2 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2016, 4:28 AM MDT (10:28 UTC)
- Expired
- Nov 4, 2016, 6:30 AM MDT
- In force
- 2 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 160 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 5:03 AM MDT | HEAVY RAIN 2.03 | Bayard, NM | 2.03 INCHES OF RAIN HAS FALLEN IN 40 MINUTES. MODERATE RAIN STILL FALLING. |
| Nov 4, 5:31 AM MDT | FLASH FLOOD | Bayard, NM | 3.75 INCHES OF RAINFALL SINCE 3 AM. FLOODING ACROSS BAYARD. |
| Nov 4, 6:00 AM MDT | HEAVY RAIN 4.5 | Bayard, NM | 4.5 INCHES OF RAIN REPORTED SINCE 3 AM. |
| Nov 4, 6:25 AM MDT | FLASH FLOOD | Santa Clara, NM | TWIN SISTERS PEAK ROAD FLOODED. |
| Nov 4, 6:38 AM MDT | FLASH FLOOD | Hurley, NM | FLOODING REPORTED AROUND HURLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 10.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
802
WGUS54 KEPZ 041028
FFWEPZ
NMC017-041230-
/O.NEW.KEPZ.FF.W.0036.161104T1028Z-161104T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
428 AM MDT FRI NOV 4 2016
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTHWESTERN NEW MEXICO...
* UNTIL 630 AM MDT
* AT 428 AM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HURLEY...
SAN LORENZO...
LAKE ROBERTS...
GILA HOT SPRINGS...
SILVER CITY...
SAN JUAN...
SANTA CLARA...
SHERMAN...
NORTH HURLEY...
PINOS ALTOS...
MIMBRES...
BAYARD...
HANOVER...
FIERRO...
FORT BAYARD...
COBRE...
ARENAS VALLEY...
COONEY...
GEORGETOWN...
AND COPPERAS VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3319 10788 3282 10782 3267 10784 3261 10793
3253 10794 3253 10821 3318 10823
$$
ROGASH1 follow-up statement
309
WGUS74 KEPZ 041135
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
535 AM MDT FRI NOV 4 2016
NMC017-041230-
/O.CON.KEPZ.FF.W.0036.000000T0000Z-161104T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
535 AM MDT FRI NOV 4 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM MDT FOR
NORTHEASTERN GRANT COUNTY...
AT 533 AM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ALMOST 4 INCHES OF RAIN HAVE
FALLEN AROUND BAYARD SINCE 3 PM WITH FLOODING OCCURRING AROUND THE
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HURLEY...
SAN LORENZO...
LAKE ROBERTS...
GILA HOT SPRINGS...
SILVER CITY...
SAN JUAN...
SANTA CLARA...
SHERMAN...
NORTH HURLEY...
PINOS ALTOS...
MIMBRES...
BAYARD...
HANOVER...
FIERRO...
FORT BAYARD...
COBRE...
ARENAS VALLEY...
COONEY...
GEORGETOWN...
AND COPPERAS VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3319 10788 3282 10782 3267 10784 3261 10793
3253 10794 3253 10821 3318 10823
$$
ROGASHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 3:17 AM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Nov 4, 3:17 AM MDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 317 AM MDT Fri Nov 4 2016 .SYNOPSIS... An upper level low pressure system will move across the southwestern United States while moist unstable air flows into the region. This weather pattern will bring showers and thunderstorms to much of the Borderland today through Saturday. A few of the storms may produce large hail...damaging winds and heavy rainfalls with flooding. Westerly winds will bring seasonably warm dry weather Sunday and Monday. Another upper disturbance with a cold front will result in slightly cooler temperatures with slight chances of thunderstorms Tuesday through Thursday. && .DISCUSSION... Upper low pressure system was centered over south central Arizona early this morning. Weak impulse ahead of it was moving northward through southern New Mexico initiating scattered convection over the cwa early this morning. The upper low will lift slowly to the north northeast today and tonight and be located over southwestern Colorado by late Saturday morning. However associated primary trough axis will lag to the southwest through Arizona into tomorrow afternoon. This scenario will sustain 40 to 50 kt west to southwest mid level flow across southern New Mexico and west Texas today and tonight and also place the cwa in left front quadrant of 80 kt jet streak extending across northern Mexico. Thus dynamic forcing expected aloft today and tonight. Meanwhile at low levels an east to southeast wind will continue into the early afternoon with moisture inflow resulting in surface dewpoints above 50 F and precipitable water well above normal from .8 to 1.1 inch most areas. With mucape values around 500 to 1000 j/kg combination of moisture...instability and lift will generate scattered to numerous showers and thunderstorms today and tonight. Low level east to southeast winds under 40 to 50 kt 6 km flow from the west southwest will sustain strong deep layer shear of around 60 kt with an low level helicity above 300. These large values indicate strong updraft rotation and supercell development are quite possible with any storm. With wet bulb zero heights below 8000 feet agl large hail will be a primary weather threat. The abundant moisture plus possible echo training also indicate risk of heavy rain and flash flooding. Finally the high helicity due to veering wind profiles means even a strong tornado is possible today and tonight along with damaging downdrafts. On Saturday upper trough axis moves across eastern Arizona in the afternoon before advancing into New Mexico in the evening. Low level southeast winds will maintain moisture transport over the eastern half of the cwa where mucapes will be rather high between 1000 and 1500 J/kg. With 30 to 40 kt southwesterly mid level flow the shear will again remain strong enough to support more severe convection with large hail and damaging winds on Saturday...especially east of the Rio Grande. Westerly winds and subsidence behind the trough will bring seasonably warm mostly dry weather Sunday and Monday. Another upper low with a weak cold front will produce slightly cooler weather with slight chances of thunderstorms Tuesday and Wednesday. && .AVIATION... Scattered to numerous areas of mvfr with a few areas of ifr ceilings and visibility in showers and thunderstorms...mainly after 21z. Hail...wind gusts to 60 kt and torrential rainfalls possible with a few storms. Surface winds also gusting from 30 to 40 kt...especially along western slopes. && .FIRE WEATHER... An upper level low pressure system will move across the southwestern United States while moist unstable air flows into the region. This weather pattern will bring showers and thunderstorms to much of the Borderland today through Saturday. A few of the storms may produce large hail...damaging winds and heavy rainfalls with flooding. Westerly winds will bring seasonably warm dry weather Sunday and Monday. Another upper disturbance with a cold front will result in slightly cooler temperatures with slight chances of thunderstorms Tuesday through Thursday. && .PRELIMINARY POINT TEMPS/POPS... El Paso 74 56 74 54 / 60 70 30 30 Sierra Blanca 69 54 72 52 / 50 60 40 60 Las Cruces 70 53 71 49 / 80 70 30 30 Alamogordo 72 53 73 52 / 60 70 40 40 Cloudcroft 53 39 55 39 / 70 70 40 60 Truth or Consequences 69 49 67 49 / 80 80 20 30 Silver City 65 48 65 45 / 70 40 0 0 Deming 70 49 72 46 / 70 40 10 10 Lordsburg 69 44 71 45 / 50 20 0 0 West El Paso Metro 71 60 73 56 / 60 70 30 30 Dell City 69 49 73 48 / 50 50 40 50 Fort Hancock 75 57 77 53 / 60 60 40 50 Loma Linda 66 56 68 52 / 60 60 40 40 Fabens 72 54 73 51 / 60 70 30 40 Santa Teresa 72 57 73 51 / 70 70 30 30 White Sands HQ 71 59 72 53 / 70 80 30 40 Jornada Range 71 51 71 46 / 70 80 30 30 Hatch 69 54 71 49 / 80 70 20 30 Columbus 72 52 73 49 / 60 40 10 10 Orogrande 71 58 72 54 / 60 70 40 30 Mayhill 59 45 62 44 / 70 70 50 50 Mescalero 60 43 63 42 / 70 70 40 60 Timberon 58 43 60 41 / 70 70 40 60 Winston 60 42 63 38 / 80 70 20 20 Hillsboro 68 47 68 44 / 80 70 20 20 Spaceport 68 52 69 49 / 80 80 30 30 Lake Roberts 64 38 65 33 / 70 50 20 10 Hurley 67 43 68 43 / 70 40 0 10 Cliff 71 39 71 38 / 70 30 0 0 Mule Creek 70 33 68 35 / 60 30 0 0 Faywood 69 47 68 44 / 80 50 10 20 Animas 69 42 73 43 / 40 20 0 0 Hachita 75 44 73 43 / 50 30 0 0 Antelope Wells 66 44 74 43 / 40 20 0 0 Cloverdale 76 45 72 45 / 30 20 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...Wind Advisory until 10 AM MDT this morning for TXZ418. && 05 Rogash
Hazardous weather outlook, Nov 4, 3:30 AM MDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 330 AM MDT FRI NOV 4 2016 NMZ401>417-TXZ418>424-051230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 330 AM MDT FRI NOV 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. A STRONG TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY: SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE RIO GRANDE. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING AN INCH OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. SUNDAY AND MONDAY: NO SIGNIFICANT WEATHER WILL OCCUR. TUESDAY THROUGH THURSDAY: A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS. RAINFALL AMOUNTS GENERALLY LIGHT. OTHERWISE MOST LOCATIONS WILL EXPERIENCE NO SIGNIFICANT WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TODAY THROUGH SATURDAY TO REPORT LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALLS WITH FLASH FLOODING. ROGASH
In the hours before
Special weather statement, Nov 4, 12:30 AM MDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1230 AM MDT FRI NOV 4 2016 NMZ402-408-409-040715- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 1230 AM MDT FRI NOV 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL 115 AM MDT... AT 1230 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF TRUTH OR CONSEQUENCES...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CABALLO...CUCHILLO...TRUTH OR CONSEQUENCES...SAN MIGUEL...PALOMAS... CITY OF ELEPHANT BUTTE...LOWER PALOMAS CANYON...LAS PLACITAS...LOST CANYON...ROCK CANYON...ELEPHANT BUTTE LAKE...ALAMOSA CANYON...HOT SPRINGS LANDING...UPPER PALOMAS CANYON...LOWER ANIMAS CREEK...NORTH MONTICELLO POINT...SOUTH MONTICELLO CAMPGROUND...LAKESHORE HIGHLANDS...ASH CANYON AND WILLIAMSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3294 10733 3311 10764 3348 10737 3322 10699 TIME...MOT...LOC 0630Z 218DEG 33KT 3313 10733 MLP
Special weather statement, Nov 4, 2:55 AM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 255 AM MDT FRI NOV 4 2016 NMZ407-409-410-040945- SIERRA COUNTY LAKES NM-SOUTHWEST DESERT/MIMBRES BASIN NM- NORTHERN DONA ANA COUNTY NM- 255 AM MDT FRI NOV 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA...SOUTH CENTRAL SIERRA AND NORTHWESTERN DONA ANA COUNTIES UNTIL 345 AM MDT... AT 253 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF NUTT...MOVING NORTH AT 30 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HATCH...ARREY...GARFIELD...DERRY...SALEM...UVAS VALLEY AND CABALLO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3243 10727 3248 10739 3296 10741 3291 10699 TIME...MOT...LOC 0853Z 195DEG 35KT 3250 10731 MLP
Special weather statement, Nov 4, 3:47 AM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 347 AM MDT FRI NOV 4 2016 NMZ408-409-041030- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- 347 AM MDT FRI NOV 4 2016 ...SPECIAL WEATHER STATEMENT... AT 347 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF CUTTER...OR 8 MILES SOUTHEAST OF TRUTH OR CONSEQUENCES... MOVING NORTH AT 35 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRUTH OR CONSEQUENCES...CUTTER...CITY OF ELEPHANT BUTTE...ENGLE... SPACEPORT AMERICA...PALOMAS...LOST CANYON...ROCK CANYON...ELEPHANT BUTTE LAKE...HOT SPRINGS LANDING...ROCK HOUSE...NORTH MONTICELLO POINT...SOUTH MONTICELLO CAMPGROUND...LAKESHORE HIGHLANDS...CABALLO LAKE...ASH CANYON AND WILLIAMSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3348 10684 3289 10700 3293 10730 3348 10726 TIME...MOT...LOC 0947Z 193DEG 34KT 3305 10713 MLP
Special weather statement, Nov 4, 4:16 AM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 416 AM MDT FRI NOV 4 2016 NMZ401>403-407-041115- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM- 416 AM MDT FRI NOV 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LUNA AND NORTHEASTERN GRANT COUNTIES UNTIL 515 AM MDT... AT 414 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS ACROSS THE AREA MOVING TO THE NORTH AT 30 MPH. HEAVY RAINFALL...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HURLEY...FAYWOOD...GILA HOT SPRINGS...SAN LORENZO...LAKE ROBERTS... SILVER CITY...SAN JUAN...SANTA CLARA...SHERMAN...NORTH HURLEY... MIMBRES...BAYARD...HANOVER...FIERRO...FORT BAYARD...COBRE...ARENAS VALLEY...COONEY...GEORGETOWN AND COPPERAS VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3235 10785 3235 10821 3320 10821 3319 10788 TIME...MOT...LOC 1014Z 240DEG 49KT 3259 10799 ROGASH
Local storm report, Nov 4, 4:18 AM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
418 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM HAIL BAYARD 32.76N 108.14W
11/04/2016 E0.88 INCH GRANT NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1600343
JARLocal storm report, Nov 4, 4:19 AM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
419 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HEAVY RAIN BAYARD 32.76N 108.14W
11/04/2016 M1.00 INCH GRANT NM TRAINED SPOTTER
AN INCH OF RAIN HAS FALLEN IN 15 MINUTES.
&&
EVENT NUMBER EPZ1600344
JARThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:39 PM MDT | Special Weather Statement | EPZ | Hidalgo | 51 min |
| Nov 3, 11:17 PM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Nov 4, 12:30 AM MDT | Special Weather Statement | EPZ | Sierra | 45 min |
| Nov 4, 2:47 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 3 hr |
| Nov 4, 2:55 AM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Nov 4, 3:47 AM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Nov 4, 3:49 AM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Nov 4, 4:16 AM MDT | Special Weather Statement | EPZ | Grant | 59 min |
| Nov 4, 4:42 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 2 hr |
| Nov 4, 5:40 AM MDT | Special Weather Statement | EPZ | Sierra | 80 min |
| Nov 4, 6:21 AM MDT | Flash Flood Warning | EPZ | Grant | 84 min |
| Nov 4, 6:56 AM MDT | Special Weather Statement | EPZ | Sierra | 64 min |
| Nov 4, 7:27 AM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Nov 4, 8:19 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Nov 4, 11:14 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Nov 4, 12:28 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Nov 4, 3:14 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Nov 4, 3:31 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 44 min |
| Nov 4, 3:40 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 50 min |
| Nov 4, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 52 min |
| Nov 4, 3:56 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 49 min |
| Nov 4, 4:02 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 43 min |
| Nov 4, 4:14 PM MDT | Special Weather Statement | EPZ | Grant | 31 min |
| Nov 4, 4:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 46 min |
| Nov 4, 4:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 48 min |
| Nov 4, 4:40 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 27 min |
| Nov 4, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 44 min |
| Nov 4, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 44 min |
| Nov 4, 4:56 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Nov 4, 5:04 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 116 min |
| Nov 4, 5:12 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Nov 4, 5:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Nov 4, 5:28 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 47 min |
| Nov 4, 5:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 47 min |
| Nov 4, 5:53 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.